RELIABILITY PROPERTIES OF THE SYSTEM CONSTRUCTED BY SWITCHING FROM ONE COMPONENT TO TWO-DEPENDENT UNIT REDUNDANT STANDBY SYSTEM


Yilmaz M., Bekci M. , Topçu B.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.66, pp.213-228, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 66
  • Publication Date: 2017
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.213-228

Abstract

In this work, we consider a system with switching towards to standby redundant system composed of two dependent components. Marginal distributions of component lifetimes are exponential and joint distribution belongs to Farlie-Gumbel-Morgenstern family. We examine reliability properties of switching system such as shape of hazard rate function, mean residual lifetime and some stochastic orders under determined circumstances on parameter spaces.